Severe cholestatic hepatitis due to temozolomide: an adverse drug effect to keep in mind. Case report and review of literature

Risultato della ricerca: Contributo in rivistaArticolo in rivista

8 Citazioni (Scopus)

Abstract

Temozolomide is the current standard of therapy for postoperative patients with glioblastoma starting adjuvant radiotherapy. Hematologic adverse events are the most frequent side effects of temozolomide, while liver toxicity has been reported only in the post-marketing period. Here we report a case of severe temozolomide-induced liver injury during concurrent radiotherapy treatment, at a dose level of 75 mg/m2. The aim of this case report is to focus on the problems of temozolomide-induced hepatotoxicity. In conclusion, a close monitoring of liver function tests is recommended during treatment with temozolomide.
Lingua originaleEnglish
pagine (da-a)e476-e476
RivistaMEDICINE
Volume94
DOI
Stato di pubblicazionePubblicato - 2015

Keywords

  • Aged
  • Antineoplastic Agents, Alkylating
  • Brain Neoplasms
  • Cholestasis
  • Dacarbazine
  • Drug-Induced Liver Injury
  • Fatal Outcome
  • Glioblastoma
  • Humans
  • Male

Fingerprint

Entra nei temi di ricerca di 'Severe cholestatic hepatitis due to temozolomide: an adverse drug effect to keep in mind. Case report and review of literature'. Insieme formano una fingerprint unica.

Cita questo